# SDR UPS02438338

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 990 FRONT SPAR WEB ONE EACH FASTENER HOLE COMMON TO BATH TUB FITTING CRACK REVEALED AT FRONT SPAR WEB LAYER FOR DETAIL PLS REFER ATTACHED SKETCH.  RT BS 990 FRONT SPAR WEB CRACKED HOLE OVERSIZED TO 0.660" AND FREEZE PLUG INSTALLED AND DRILLED AS PER BS R53-43-34792.
